Keyword : bounded-real transformation

Analysis of Second-Order Modes of Linear Discrete-Time Systems under Bounded-Real Transformations
Shunsuke KOSHITA Masahide ABE Masayuki KAWAMATA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/11/01
Vol. E90-A  No. 11 ; pp. 2510-2515
Type of Manuscript:  PAPER
Category: Systems and Control
discrete-time state-space systemsecond-order mode (Hankel singular value)bounded-real transformationcontrollability Gramianobservability Gramiandiscrete-time bounded-real lemma
 Summary | Full Text:PDF